# SDR SWAA2016031849994

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 60,340 hours, 35,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6350101
- Part serial: 0097F
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESS INDICATION LOW.  R & R SLIDE ASSEMBLY IAW MT.
